Formal versus analytic CR mappings

Bernhard Lamel, Nordine Mir

Research output: Contribution to journalArticle

Abstract

We discuss the convergence/divergence problem for formal holomorphic mappings sending real-analytic CR submanifolds into real-analytic sets both lying in complex Euclidean spaces of arbitrary dimension. In particular, we survey the recent developments on this problem for minimal as well as nonminimal source submanifolds. We conclude by describing the results known up to date on comparing the notions of formal, biholomorphic and CR equivalence.

Original languageEnglish
Pages (from-to)387-422
Number of pages36
JournalAnnales Polonici Mathematici
Volume123
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

    Fingerprint

Keywords

  • Convergence
  • CR manifold
  • Formal map

ASJC Scopus subject areas

  • Mathematics(all)

Cite this